A New Approach to Rough Vector Spaces

Volume 6, Issue 1, Article 1 - 2019

Authors: Shahad T.Almohammadi;Cenap ¨Ozel

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this article, we will introduce the concept of rough vector spaces using upper approximation, and some algebraic results will be proven. Additionally, this concept will be combined with the concept of topological space.

How To Cite This Article

Shahad T.Almohammadi;Cenap ¨Ozel (2019) A New Approach to Rough Vector Spaces
General Letters in Mathematics Vol 6 (1) 1-9